# SDR 2011FA0000519

- Difficulty date: August 5, 2011
- Submitted: August 12, 2011
- Operation: General aviation
- Aircraft: N645BC
- Make and model: Piper PA-32-300
- Aircraft serial: 327540056
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC3YR
- System (JASC): 2720 · Rudder Control System
- Part: Control Arm
- Part number: 63457003
- Condition: Broken
- Location: Rudder Pedal
- Part time: 7,502 hours
- Component: Rudder Pedal
- Component part number: 6345911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THAT THE RUDDER TRIM WAS WEAK.  INVESTIGATION LED TO FINDING THE ARM ATTACH POINT ON THE RUDDER CONTROL ARM ASSY (63457-003) HAD BROKEN OFF.  THE RUDDER PEDAL ASSY WAS REMOVED FROM THE ACFT AND SUBSEQUENT INSPECTION FOUND THAT THE CENTER SUPPORT BRACKET (63451-000) WAS BROKEN AT THE FWD 2 ATTACH BOLTS, LEAVING ONLY THE AFT 2 BOLTS HOLDING THE SUPPORT IN PLACE.  NEW PART WERE OBTAINED AND INSTALLED.
